# SDR DALA2024110410633

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3734, INITIAL INSPECTION. CORROSION ON RH SIDE PLATE BTW STA 510F TO 500I AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00404: CORROSION LEVEL 2. RH SIDE PLATE BTW STA 510F TO 500I AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-53-2R-6 REPAIR 6. (LP 0640318)
